Hall's theorem for hypergraphs
Version of Record online: 8 SEP 2000
Copyright © 2000 John Wiley & Sons, Inc.
Journal of Graph Theory
Volume 35, Issue 2, pages 83–88, October 2000
How to Cite
Aharoni, R. and Haxell, P. (2000), Hall's theorem for hypergraphs. J. Graph Theory, 35: 83–88. doi: 10.1002/1097-0118(200010)35:2<83::AID-JGT2>3.0.CO;2-V
- Issue online: 8 SEP 2000
- Version of Record online: 8 SEP 2000
- Manuscript Received: 3 FEB 1999
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!